Save an additional 10% off & Free Delivery on Smoking​ | Use code QUIT10
T&Cs apply. Offer ends midnight 18/06/24. Single use only.

Home Icon
Calpol SixPlus Fastmelts Paracetamol 24 Pack  0003294

Calpol SixPlus Fastmelts Paracetamol 24 Pack Calpol SixPlus Fastmelts Paracetamol 24 Pack

24 Pack  0003294
£8.99
In Stock
- +
Emma Harrison
  • Checked for accuracy by: Emma Harrison
  • Role: Accredited Checking Technician
  • Date checked: 17/10/2022
Pharmacy Line

Pharmacy Medicine

This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.

Please note images are for illustration purposes and may differ from the product(s) you receive

Calpol

Product details

The paracetamol in CALPOL SIXPLUS FASTMELTS™ is used to relieve pain and / or bring down fever (high temperature) in many conditions including cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.

What the medicine looks like

CALPOL SIXPLUS FASTMELTS™ are white strawberry flavoured tablets which melt in your mouth, available in packs of 12 and 24 tablets. Each tablet contains 250 mg of the active ingredient Paracetamol.

Warnings / Side effects Expand

Before giving the medicine to your child

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

Do not give your child this medicine…

  • If s/he has ever had a bad reaction to any of the ingredients.
  • If s/he is taking anything else with paracetamol in it.
  • If s/he has phenylketonuria (a hereditary disease discovered at birth.) If any of these applies, get advice from a doctor or pharmacist without using CALPOL.

Talk to your doctor or pharmacist…

  • If your child has serious kidney or liver problems.
  • If your child is taking any other medicines including:
  • metoclopramide or domperidone (used to treat nausea and vomiting
  • cholestyramine (used to treat high cholesterol )
  • anticoagulants (drugs that thin the blood, such as warfarin)
  • anticonvulsants (drugs to treat epilepsy )
  • flucloxacilin (antibiotic), due to a serious risk of blood and fluid abnormality (high anion gap metabolic acidosis) that must have urgent treatment and which may occur particularly in case of severe renal impairment, sepsis (when bacteria and their toxins circulate in the blood leading to organ damage), malnutrition, chronic alcoholism, and if the maximum daily doses of paracetamol are used.

If you are not sure about the medicine your child is taking, show the bottle or pack to your pharmacist. If any of these bullet points apply, talk to a doctor or pharmacist.

If adults take this medicine:

The following additional warnings are included in case an adult takes this product.

  • You can use this medicine while you are taking oral contraceptives (‘the pill’), but it may not work so well on your pain or fever.
  • If you drink large amounts of alcohol, talk to your doctor before you take this medicine. You may be more open to the side effects of paracetamol. If this applies to you, talk to a doctor before use.
  • If necessary, the medicine can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or pharmacist if the pain and/or fever are not reduced or if you need to take the medicine more often.
  • Ask your doctor or pharmacist for advice before taking this medicine if you are breastfeeding.

Some of the ingredients can cause problems

  • This medicine contains 8 mg aspartame (E951) in each tablet. Aspartame is a source of phenylalanine. It may be harmful if you have phenylketonuria (PKU), a rare genetic disorder in which phenylalanine builds up because the body cannot remove it properly.
  • This medicine contains mannitol (E421), which may have a mild laxative effect.
  • This medicine contains 0.00064mg benzyl alcohol in each tablet. Benzyl alcohol may cause allergic reactions. Ask your doctor or pharmacist for advice if you are pregnant or breastfeeding, or if you have a liver or kidney disease. This is because large amounts of benzyl alcohol can build-up in your body and may cause side effects (called 'metabolic acidosis').
  • This medicine contains 0.0011g glucose in each tablet. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

CALPOL SIXPLUS FASTMELTS™ can have side-effects, like all medicines, although these don't affect everyone and are usually mild.

Tell your doctor as soon as possible if you notice any of these:

  • allergic reactions including swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath, rash or hives.
  • becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual. These are very rare effects in people taking paracetamol.
  • very rare cases of serious skin reactions have been reported. Symptoms may include: skin reddening, blisters, rash. If skin reactions occur or existing skin symptoms worsen, stop use and seek medical help right away.

If your child shows any of these signs, stop giving paracetamol and talk to a doctor right away.

Long term use: People who use medicines containing paracetamol every day for a long time (several months or more) could get certain side-effects, including liver and kidney damage. People taking paracetamol in the usual way for shorter periods have not had these problems, but liver function tests may be affected.

If you notice any side-effects not included in this leaflet please tell your doctor or pharmacist.

Reporting of side-effects:

If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side-effects not listed in this leaflet. You can also report side-effects directly via the Yellow Card Scheme at: http://www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store.

By reporting side-effects you can help provide more information on the safety of this medicine.

Usage / Instructions Expand

  • For oral use only.
  • To remove the tablet use a fingernail to break the foil along the dotted line before pressing the tablet out.
  • Tablets can be sucked gently until they melt on the tongue. There is no need to take water as they melt into a pleasant tasting paste which is easily swallowed.
  • Alternatively, the tablets can be dissolved in a teaspoon of water or milk if preferred.
  • Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.
  • Do not give anything else containing paracetamol while giving this medicine.

Children under 6

Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product.

Children from 6 years to adults

Children aged 6-9 years: 1 tablet up to four times a day

Children aged 9-12 years: 2 tablets up to four times a day

Children aged 12-16 years: 2-3 tablets up to four times a day

Adults and children over 16 years: 2-4 tablets up to four times a day

  • Do not give more than 4 doses in any 24 hour period.
  • Leave at least 4 hours between doses.
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist

Speak to your doctor:

  • If your child needs more than the doses shown in the table, speak to your doctor as soon as possible.
  • If your child's pain or fever is not getting better after a few days talk to your doctor

If anyone has too much

Talk to a doctor at once if your child takes too much of this medicine, even if they seem well. This is because too much paracetamol can cause delayed, serious liver damage.

If you forget to give the medicine

Give the next dose when needed, provided that the last dose was given at least 4 hours ago. Do not give a double dose.

Storing this medicine

Keep this medicine out of the sight and reach of children.

This medicinal product does not require any special storage conditions.

Do not use after the end of the month shown as an expiry date on the packaging.

Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. These measures will help protect the environment.

Ingredients Expand

The active ingredient is: paracetamol 250 mg per tablet

Other ingredients are: Mannitol (E421), crospovidone, aspartame (E951), magnesium stearate, basic butylated methacrylate copolymer, polyacrylate dispersion 30% and colloidal anhydrous silica. The flavouring is strawberry (containing benzyl alcohol and glucose).

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £30
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.09 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3.00 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

4.9
(18)
Review Stars
16
2
0
0
0

Customer reviews

of 4 Next Page
5.00

Easy to use

Was this helpful? Yes(0)   No(0)
5.00

Was this helpful? Yes(0)   No(0)
5.00

Was this helpful? Yes(0)   No(0)
5.00

Was this helpful? Yes(0)   No(0)
5.00

We keep these in our bags and car for those unexpected moments when the kids suddenly feel unwell.

Was this helpful? Yes(0)   No(0)
of 4 Next Page
£8.99

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply